# SDR ASAA2021112236678

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 52,610 hours, 15,642 cycles
- System (JASC): 4990 · APU Oil System
- Part: Element
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C N8349002. FOUND RED BUTTON ON APU OIL FILTER INDICATOR IS EXTENDED. GROUNDED - YES. REMOVED AND REPLACED APU LUBE FILTERS REF B737-800 AMM 49-91-12, OPS CHECK GOOD, NO LEAKS NOTED.
